# SDR R61A201308240774

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 23,719 hours, 17,685 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R1 DOOR WAS MAKING A LOUD BUZZING NOSE IN FLIGHT.  MX CLEANED DOOR SEAL AND FRAME IAW AMM AND DEFECTS WERE NOTED.  ACFT OK FOR SERVICE.
